| Model Number |
CI24R (ST) |
| Medical Device Problem Codes |
Expulsion (2933); Extrusion (2934)
| Health Effect - Clinical Codes |
No Code Available (3191); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is submitted on july 05, 2018.
Event or Problem Description
It was reported that the patient's device was explanted on (b)(6) 2018 due extrusion of the electrode into the ear canal.The patient was reimplanted with another device during the same surgery.
Additional Manufacturer Narrative
Device analysis report attached.This report is submitted on may 8, 2024.